# SDR UIEA2021102502279

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 91,076 hours, 23,012 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 602062004
- Part serial: A36205
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ENTRYWAY L/H SIDE AFT END OF SLIDE CONTAINER BOTTOM SIDE EMERGENCY EXIT LIGHT CRACKED AND DAMAGED. CAUTION: COULD BE HAZMAT HAZARD.( REMOVED AND REPLACED FLIGHT DECK ENTRYWAY L/H SIDE AFT END OF SLIDE CONTAINER BOTTOM SIDE EMERGENCY EXIT LIGHT IAW B767 AMM 33-51-01. )
